# SDR VGCA2020051400001

- Difficulty date: May 9, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N371FL
- Make and model: Cvac STC3405800
- Aircraft serial: 309
- Aircraft time: 30,292 hours, 24,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 3403110207203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE RADIUS OF VERTICAL CHANNEL P/N 340-3110207-203 ON THE RIGHT SIDE OF STATION 109 NOSE WHEEL WELL BULKHEAD.
